Daily

Do you get your period while on the depo shot?

Bleeding after the Depo-Provera shot wears off. The hormone from the birth control shot stays in your body for at least three months. Side effects, such as bleeding, may continue for several weeks beyond the shot’s effectiveness window. These side effects may last for several more weeks or months after stopping.

How long can I bleed after stopping the Depo shot? Bleeding after the Depo-Provera shot wears off. The hormone from the birth control shot stays in your body for at least three months. Side effects, such as bleeding, may continue for several weeks beyond the shot’s effectiveness window. These side effects may last for several more weeks or months after stopping.

Does the Depo shoot delay menopause? The use of depo provera will not delay the onset of your menopause. In addition, it is unfortunately impossible to predict what age you would become menopausal. Menopause is diagnosed after a year of no menstrual bleeding.

What happens after stopping Depo? After stopping Depo-Provera, you might experience irregular cycles for several months as the level of MPA continues to fall and your own hormones kick back in. A delay in resuming your period, irregular timing between periods, prolonged and/or heavy bleeding and spotting between periods are possible.

How long do your periods last on the Depo shot? Research suggests that all bleeding (including your monthly period) typically stops for around 50 percent of women who use Depo Provera continuously for one year. After a year, that number rises to 70 percent.

Is it normal to bleed for long periods when on the Depo shot?

Is it normal to bleed for long periods when on the Depo shot? Bleeding after the Depo-Provera shot wears off. The hormone from the birth control shot stays in your body for at least three months. Side effects, such as bleeding, may continue for several weeks beyond the shot’s effectiveness window. These side effects may last for several more weeks or months after stopping.

Why am I bleeding on the Depo shot? John H. Sand, MD. The reason for the spotting is that the Depo-provera thins that lining of the uterus and causes break-through bleeding. If it continues, then you could talk to your doctor about getting some estrogen (1 mg a day for 2 weeks as needed to help stabilize the lining of the uterus).

Is getting on the Depo shot a bad thing? The Depo-Provera shot is a highly effective birth control method. Those who use it correctly have a risk of pregnancy that’s less than 1 percent. However, this percentage increases when you don’t receive the shot at the recommended times. Most women taking the shot have progressively lighter periods.

What are the side effects of stopping Depo? Studies also show that the decline in bone density significantly reverses after stopping Depo-Provera. The most serious side effect is a loss of bone density that can occur over a prolonged period of use.